Colorado, 2015Tornado and Damaging Wind in Colorado, July 21, 2015
July 21, 2015 · NWS BOU · 2 events in 2 counties and zones
A tornado touched down at damaged in Pike National Forest, southwest of Denver. In addition, a wet microburst produced intense winds to 70 mph and brief heavy rain, over one inch in 20 minutes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A tornado touched down at damaged in Pike National Forest, southwest of Denver. In addition, a wet microburst produced intense winds to 70 mph and brief heavy rain, over one inch in 20 minutes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jul 21, 9:20 AM MST, 3 hours 45 minutes earlier.
Area forecast discussion, Jul 21, 9:20 AM MST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1020 AM MDT TUE JUL 21 2015
.UPDATE...
ISSUED AT 1020 AM MDT TUE JUL 21 2015
ADJUSTED POPS TO LINE UP BETTER WITH CURRENT TRENDS THIS
MORNING...HIGHER OVER THE PLAINS AND LOWER OVER THE HIGHER
TERRAIN. PLAN ON ALSO LOWERING TEMPERATURES A FEW DEGREES DUE TO
THE EXTENSIVE CLOUD COVER.
A MOIST AIRMASS IS OVER THE AREA WITH PRECIPITABLE WATER VALUES
AROUND AN INCH ALONG THE FRONT RANGE AND A LITTLE HIGHER OVER THE
EASTERN PLAINS. WATER VAPOR SATELLITE IMAGERY IS SHOWING A WAVE
OVER WESTERN COLORADO WHICH IS HELPING TO PRODUCE THE SHOWERS OVER
THE EASTERN PLAINS. SATELLITE IS ALSO SHOWING SOME SLIGHT DRYING
WHICH SHOULD MOVE EASTWARD THIS AFTERNOON. HOWEVER... THE AIRMASS
SHOULD REMAIN MOIST ENOUGH FOR SHOWERS AND STORMS THROUGH EARLY
EVENING.
EXACTLY HOW MUCH CONVECTION FORMS TODAY REMAINS UNCERTAIN. BEST
INSTABILITY FORECASTED BY THE MODELS IS SUPPOSE TO BE OVER THE
PLAINS...HOWEVER OVERCAST SKIES MAY KEEP IT JUST SLIGHTLY
UNSTABLE...CAPES LESS THAN 500 J/KG. THINK THE SEVERE THREAT WILL
BE LOW. WILL KEEP THE HIGH POPS IN THE FORECAST THROUGH EARLY
EVENING DUE TO THE SHOWERS OVER THE PLAINS SLOWLY BUILDING
WESTWARD AND THE CONVECTION ALREADY FORMING OVER WESTERN COLORADO.
ONE FOCUS FOR CONVECTION LATER TODAY MAY BE ALONG A BOUNDARY THAT
IS JUST EAST OF THE DENVER METRO AREA THAT HAS FORMED DUE TO A
DENVER CYCLONE.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 355 AM MDT TUE JUL 21 2015
MOISTURE IS INCREASING AS EXPECTED WITH SSE LOW LEVEL FLOW AND SW
FLOW ALOFT. PRECIPITABLE WATER UP OVER AN INCH NOW IN BOULDER...
AROUND 1.25 INCHES IN PUEBLO AND GRAND JUNCTION. LOTS OF
INGREDIENTS FOR PRECIPITATION TODAY...MAINLY CONTINUING DEEP
MOIST ADVECTION AND LIFT ASSOCIATED WITH THE JET THAT WILL BE
SAGGING ACROSS NORTHERN COLORADO DURING THE DAY. CLOUD COVER...EARLY
TIMING OF THE SHORTWAVE MOVING ACROSS THE AREA NOW...AND VERY WARM
TEMPERATURES ALOFT ARE INHIBITING FACTORS. THERE ARE SOME BREAKS
IN THE CLOUDS NOW BUT THEY SHOULD FILL IN PRETTY WELL THIS
MORNING. EXPECT SHOWERS TO INCREASE ESPECIALLY OVER THE NORTHWEST
HALF OF THE AREA DURING THE MORNING DUE TO MOISTENING AND LIFT
FROM THE SHORTWAVE AND JET. SOME HINTS IN THE MESOSCALE MODELS OF
THIS ACTIVITY SHIFTING EASTWARD AND THEN A SECOND ROUND OF
CONVECTION DEVELOPING OVER THE MOUNTAINS FROM DIURNAL HEATING
AMPLIFIED BY SOME BREAKS IN THE CLOUDS AS DRIER AND SLIGHTLY
COOLER AIR ALOFT MOVES IN.
GIVEN THE WARMTH ALOFT CAPES WILL BE LIMITED EVEN WITH THE HIGH
DEW POINTS. WE COULD MANAGE TO GET UP TO 1000 J/KG ON THE PLAINS
BY THE END OF THE DAY...BUT MOST OF THE CONVECTION WILL BE IN AN
ENVIRONMENT WITH MORE LIKE 500 J/KG. ENOUGH SHEAR FOR TILTED
UPDRAFTS...BUT IT MAY WIND UP ORGANIZING BANDS INSTEAD DUE TO THE
LOW INSTABILITY. WARM TEMPERATURES AND MOIST ENVIRONMENT WILL ALSO
LIMIT THE WIND AND HAIL THREATS. BEST CHANCE OF SEVERE WEATHER
WOULD BE ON THE SOUTHEAST SIDE OF THIS AFTERNOONS ACTIVITY WHERE
THERE COULD BE FRESH WARM MOIST INFLOW...PALMER DIVIDE IN THE LATE
AFTERNOON OR EVENING. SLOW MOVING SUPERCELLS NOT OUT OF THE
QUESTION IN THAT AREA...THOUGH AGAIN LESS INSTABILITY OR EARLIER
CONVECTION COULD MESS THIS UP. ELSEWHERE HEAVY RAIN FROM TRAINING
OR ANCHORED CONVECTION IN A WARM MOIST ENVIRONMENT IS THE MAIN
THREAT. ONE PLACE THIS COULD COME TOGETHER WOULD BE IN SUSTAINED
LOW LEVEL CONVERGENCE EITHER ALONG THE FOOTHILLS NORTH OF DENVER
OR ON AN OUTFLOW BOUNDARY FROM THE JET RELATED CONVECTION...AGAIN
THIS WOULD MOST LIKELY BE NORTH OR NORTHEAST OF DENVER. DOUBTS
ABOUT THE STRENGTH OF THE CONVECTION AND THE FLOW ALOFT MAKES ME
HOLD BACK FROM A FLASH FLOOD WATCH...THOUGH WE WILL NEED TO
MONITOR FOR THE POSSIBILITY OF A BACKBUILDING OR ANCHORED CELL
SETUP COMBINED WITH STRONGER THAN EXPECTED STORMS. FOR NOW WILL
MENTION 1-3 INCHES OF RAIN IN 1-3 HOURS AS THE WORST CASE SCENARIO
WITH MOST AREAS RECEIVING QUITE A BIT LESS.
MOST OF THE ORGANIZED CONVECTION SHOULD BE OUT OF THE AREA BY LATE
EVENING...THOUGH SOME LIGHTER SHOWERS ARE STILL POSSIBLE
OVERNIGHT. CLEARING WILL LIKELY BE SLOW BUT DRIER AIR WILL BE
WORKING IN FROM THE WEST.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 355 AM MDT TUE JUL 21 2015
THE FLOW ALOFT WED AND THU WILL BE SWLY AS DRIER AIR GRADUALLY
SPREADS OVER THE AREA. THERE WILL STILL BE SOME ISOLD TO WDLY SCT
AFTN TSTMS ON WED HOWEVER BY THU IT SHOULD BE DRY OVER MOST OF THE
AREA. THE ONLY EXCEPTION MAY BE OVER THE FAR ERN PLAINS WHERE A
DRYLINE MAY EXIST WHICH COULD ALLOW FOR ISOLD AFTN TSTMS.
TEMPERATURES WILL BEGIN TO WARM AS READINGS RISE INTO THE MID 80S TO
NR 90 ON WED WITH LOWER TO MID 90S BY THU OVER NERN CO.
ON FRI AN UPPER LEVEL HIGH WILL BE OVER WRN TEXAS WITH SSW FLOW
ALOFT ACROSS NRN CO. AT THIS POINT IT APPEARS MOST OF THE AREA WILL
REMAIN DRY EXCEPT ONCE AGAIN OVER THE FAR ERN PLAINS WHERE SOME
ISOLATED AFTN TSTMS MAY DEVELOP. HIGHS ON FRI WILL REMAIN IN THE
90S ACROSS NERN CO.
FOR THE WEEKEND AN UPPER LEVEL HIGH WILL BE CENTERED OVER THE SRN
PLAINS INTO TEXAS WITH SSW FLOW ALOFT OVER THE AREA. APPEARS THERE
WILL BE SOME SUBTROPICAL MOISTURE EMBEDDED IN THE FLOW WHICH WILL
AFFECT THE AREA SAT INTO SUN WHICH MAY BRING AN INCREASE IN TSTM
ACTIVITY. HIGHS SAT AND SUN WILL BE IN THE UPPER 80S TO LOWER 90S
ACROSS THE PLAINS. BY MON LITTLE CHANGE IS EXPECTED AS THE FLOW
ALOFT REMAINS SSW WITH SOME SUBTROPICAL MOISTURE STILL AFFECTING
THE AREA SO WILL KEEP IN A SLIGHT CHC OF STORMS.
&&
.AVIATION...(FOR THE TAFS THROUGH 18Z WEDNESDAY MORNING)
ISSUED AT 1020 AM MDT TUE JUL 21 2015
CLOUDS WILL INCREASE THROUGH 18Z WITH CEILINGS OF 6000 TO 10000
FEET. SHOWERS WILL BE POSSIBLE...WITH THE BEST CHANCE AT KDEN.
AFTER 18Z...THUNDERSTORMS WILL BE POSSIBLE ACROSS THE DENVER AREA.
HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO 30 KNOTS WILL BE
POSSIBLE WITH THE STRONGER STORMS.
A DENVER CYCLONE HAS DEVELOPED THIS MORNING JUST EAST OF KDEN AND
IS PRODUCING WESTERLY WINDS AT KDEN AND KAPA. IF THE CYCLONE
DISSIPATES...SOUTHERLY WINDS WILL PREVAIL. OTHERWISE...EXPECT
WEST TO CONTINUE AFTER 18Z. OUTFLOW WINDS FROM CONVECTION AFTER
18Z WILL ALSO MAKE FORECASTING WIND DIRECTION A CHALLENGE.
THREAT FOR STORMS WILL END BETWEEN 00Z AND 03Z AS THE AIRMASS
DRIES AND STABILIZES.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
UPDATE...MEIER
SHORT TERM...GIMMESTAD
LONG TERM...RPK
AVIATION...MEIER
Hazardous weather outlook, Jul 21, 9:46 AM MST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1046 AM MDT TUE JUL 21 2015
COZ030>051-221700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1046 AM MDT TUE JUL 21 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.
.DAY ONE...TODAY AND TONIGHT
A MOIST WEATHER SYSTEM WILL MOVE OVER COLORADO TODAY. SHOWERS AND
THUNDERSTORMS WILL BECOME NUMEROUS THIS AFTERNOON...THEN DIMINISH
THIS EVENING. MOST PLACES WILL SEE LIGHT TO MODERATE
RAINFALL...BUT THE STRONGEST STORMS MAY PRODUCE LOCALLY HEAVY
RAINFALL OF 1 TO 3 INCHES IN A HOUR OR TWO WHICH COULD PRODUCE
FLOODING. THERE IS ALSO A SLIGHT CHANCE OF SEVERE THUNDERSTORMS
WITH GUSTY WINDS AND LARGE HAIL THIS AFTERNOON ALONG THE FRONT
RANGE AND EASTERN PLAINS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON
AS WEATHER ACROSS NORTHEAST COLORADO BEGINS WARMING UP FOR THE
END OF THE WEEK. VERY WARM CONDITIONS ARE EXPECTED THURSDAY AND
FRIDAY WITH HIGH TEMPERATURES ON THE PLAINS CLIMBING TO THE LOWER
AND MID 90S. SOME LOCATIONS ON THE FAR NORTHEAST PLAINS MAY SEE A
FEW THUNDERSTORMS...BUT THE REST OF NORTHEAST COLORADO SHOULD BE
DRY. OVER THE WEEKEND...TEMPERATURES ARE EXPECTED TO REMAIN AROUND
SEASONAL NORMALS...BUT THE CHANCE OF THUNDERSTORMS WILL INCREASE
BY SUNDAY AND MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jul 21, 11:03 AM MST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1203 PM MDT TUE JUL 21 2015
COZ035-036-039-211830-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
1203 PM MDT TUE JUL 21 2015
...SPECIAL WEATHER STATEMENT...
AT 1201 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM
STRENGTHENING NEAR ROLLINSVILLE IN THE HIGH FOOTHILLS...OR 31 MILES
WEST OF DENVER...MOVING EAST AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN ARVADA...WESTERN BOULDER...NEDERLAND...PINECLIFFE...
ROLLINSVILLE...ELDORADO SPRINGS AND ELDORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY ALSO OCCUR WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4008 10525 3987 10523 3985 10542 3989 10538
3991 10542 3988 10545 3988 10547 3985 10544
3984 10547 3987 10547 3989 10549 3989 10551
3991 10553 3991 10557 3992 10552 3994 10554
3994 10555 3995 10555
TIME...MOT...LOC 1801Z 263DEG 6KT 3988 10551
BAKERSpecial weather statement, Jul 21, 12:31 PM MST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
131 PM MDT TUE JUL 21 2015
COZ036-040-041-212015-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
131 PM MDT TUE JUL 21 2015
...SPECIAL WEATHER STATEMENT...
AT 127 PM MDT...DOPPLER RADAR WAS TRACKING TWO STRONG
THUNDERSTORMS...ONE NEAR SOUTH PLATTE...OR 27 MILES SOUTHWEST OF
DENVER...THE OTHER NEAR HIGHLANDS RANCH...OR 12 MILES SOUTH OF
DENVER. THESE STORMS WERE MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS TO 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN DENVER...CENTENNIAL...HIGHLANDS RANCH...PARKER...
LITTLETON...GREENWOOD VILLAGE...LONE TREE...ROXBOROUGH PARK...SOUTH
PLATTE...BUFFALO CREEK...SEDALIA...SPRUCEWOOD...LOUVIERS...SURREY
RIDGE...BEVERLY HILLS AND THE PINERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
HEAVY RAINFALL IS OCCURRING WITH THESE STORM...AND MAY LEAD TO MINOE
LOWLAND AND STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3930 10525 3940 10532 3953 10511 3952 10512
3952 10511 3948 10512 3949 10510 3951 10508
3954 10508 3956 10505 3957 10506 3967 10491
3948 10472
TIME...MOT...LOC 1927Z 231DEG 12KT 3938 10521
BAKERTornado, Douglas
- When
- July 21, 1:05 PM MST to 1:08 PM MST
- Where
- Douglas County, 6.78 mi E of Deckers to 7.07 mi E of Deckers
- Rating
- EF1
- Path length
- 0.29 mi
- Path width
- 100 yd
- Reported by
- Park/Forest Service
- Coordinates
- 39.268, -105.106
A tornado touched down and damaged the Devil's Head campground and picnic grounds in Pike National Forest as well as the trail to the Fire Lookout Tower. Six acres of aspen, spruce and fir trees were knocked down. The tornado touched down at an elevation of 9,700 feet.
Thunderstorm Wind, Adams
- When
- July 21, 2:15 PM MST
- Where
- Adams County, 2.07 mi N of Strasburg
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.750, -104.300
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kansas, July 21, 2015$300,000 · 8 events
- Damaging Winds and Lightning Strike in Florida, July 21 to 25, 2015$41,000 · 55 kt wind · 26 events
- Damaging Winds in Georgia, July 21 to 23, 2015$86,000 · 60 kt wind · 8 events
- Damaging Winds in New York, July 21, 2015$80,000 · 55 kt wind · 4 events
- Hail and Damaging Winds in North Carolina, July 21, 2015$50,000 · 1 in hail · 8 events
- Flood and Damaging Winds in Florida, July 21, 20153 injured · $10,000 · 50 kt wind · 7 events
- Damaging Winds in North Carolina, July 21, 2015$19,000 · 50 kt wind · 8 events
- Lightning Strike in New Jersey, July 21, 20152 injured · 1 event
- Damaging Wind in Connecticut, July 21, 20152 injured · 50 kt wind · 1 event
- Damaging Winds and Lightning Strike in North Carolina, July 21, 2015$3,000 · 50 kt wind · 15 events
- Damaging Winds in South Carolina, July 21, 201561 kt wind · 13 events
- Damaging Wind in Texas, July 21, 2015$15,000 · 61 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 595769, 595712.